# SDR UIEA2016103100827

- Difficulty date: October 31, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 90,450 hours, 17,604 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON START UP EICAS " L AOA PROBE " SHUT ENGINES DOWN.  RESET CIRCUIT BREAKER LEFT AOA IAW MM 30-32-00, OPS CHECKED NORMAL.
